Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 12, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 24, 2021, 2:43 AM CDT for Ashland County, Bayfield County, Wisconsin. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2021, 2:43 AM CDT (07:43 UTC)
- Expired
- Jun 24, 2021, 3:15 AM CDT
- In force
- 32 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Ashland County, WI, Bayfield County, WI
The radar
The Duluth radar (KDLH), 123 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:47 AM CDT | TSTM WND DMG | Red Cliff, WI | TREE DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 7.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 230 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 2027 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
870
WUUS53 KDLH 240743
SVRDLH
WIC003-007-240815-
/O.NEW.KDLH.SV.W.0012.210624T0743Z-210624T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
243 AM CDT Thu Jun 24 2021
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
Northeastern Bayfield County in northwestern Wisconsin...
Northwestern Ashland County in northwestern Wisconsin...
* Until 315 AM CDT.
* At 242 AM CDT, a severe thunderstorm was located near Bayfield,
moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
La Pointe around 250 AM CDT.
Madeline Island around 300 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4685 9045 4684 9052 4681 9055 4680 9060
4676 9063 4673 9072 4662 9054 4663 9049
4661 9044 4657 9044 4674 9106 4696 9100
4689 9041
TIME...MOT...LOC 0742Z 283DEG 35KT 4681 9089
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Huyck2 follow-up statements
604
WWUS53 KDLH 240753
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
253 AM CDT Thu Jun 24 2021
WIC003-007-240815-
/O.CON.KDLH.SV.W.0012.000000T0000Z-210624T0815Z/
Bayfield WI-Ashland WI-
253 AM CDT Thu Jun 24 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN BAYFIELD AND NORTHWESTERN ASHLAND COUNTIES...
At 253 AM CDT, a severe thunderstorm was located over Madeline
Island, or 35 miles northwest of Ironwood, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Bayfield and northwestern Ashland Counties, including
the following locations... Big Bay State Park, Red Cliff Reservation,
Apostle Islands National Lake Shore and Bad River Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4685 9046 4684 9052 4681 9055 4679 9061
4676 9064 4673 9072 4662 9054 4663 9049
4661 9044 4657 9044 4671 9095 4694 9084
4689 9042
TIME...MOT...LOC 0753Z 283DEG 35KT 4678 9073
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Huyck459
WWUS53 KDLH 240810
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
310 AM CDT Thu Jun 24 2021
WIC003-007-240820-
/O.EXP.KDLH.SV.W.0012.000000T0000Z-210624T0815Z/
Bayfield WI-Ashland WI-
310 AM CDT Thu Jun 24 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAYFIELD AND
NORTHWESTERN ASHLAND COUNTIES WILL EXPIRE AT 315 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4685 9046 4684 9052 4681 9055 4679 9061
4676 9064 4673 9072 4662 9054 4663 9049
4661 9044 4657 9044 4671 9095 4694 9084
4689 9042
TIME...MOT...LOC 0810Z 283DEG 35KT 4675 9057
$$
HuyckWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:01 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 24, 1:01 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Duluth MN 101 AM CDT Thu Jun 24 2021 .DISCUSSION...(This evening through Tuesday) Issued at 417 PM CDT Wed Jun 23 2021 Summary: Mostly clear skies with strong southerly wind have developed this afternoon. Showers and thunderstorms likely this evening into Thursday morning with possible redevelopment Thursday afternoon. Temperatures will be relatively normal for the remainder of the work week. Winds have been out of the south/southwest Wednesday afternoon ahead of our next cold front that is currently over north central North Dakota to northeastern Montana. Due to the strong southerly winds, temperatures across the CWA have reached into the lower 80s with dew points in the low 50s. Severe weather is possible this evening as showers and thunderstorms develop along and west of the cold front as it moves into Koochiching county by 00Z. Convective initiation will be slightly elevated with MUCAPE values of 1000-1500 J/kg and Lapse Rates of 6.5-7 C/km. Bulk shear values are near 35 to 45 knots which favors supercell development. Strong southerly winds will continue to help destabilize the atmosphere therefore 06Z MUCAPE values will increase to around 1300 J/kg based on GFS and 2300 J/kg based on the NAM12. CAMS are indicating that discrete supercells will combine into a line by Thursday morning over northwest Wisconsin. Wind gusts up to 60 mph and hail to one inch are possible with the stronger storms. The cold front appears to become stationary over northwestern Wisconsin leading to additional convective development by Thursday afternoon. MUCAPE values of around 2100 J/kg can be found along the front. There is a slight risk for our far southeastern county in Wisconsin. Some soundings indicate a cap around 750mb which supports the lack of convection with the NAMNEST. After the front moves through temperatures will be closer to normal for the remainder of the work week. Our next chance of precipitation will be towards early next week. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 101 AM CDT Thu Jun 24 2021 Thunderstorms this morning will continue moving east-southeastward, likely reducing VFR conditions to IFR as storms pass over the terminal. Gusty winds up to 40 knots and small hail are going to be the primary hazard this morning. A few storms may become severe in DLH and HYR over the next few hours with gusts exceeding 50 knots and hail up to 1 inch. LLWS will also be possible in HYR this morning due to the strengthening of the low- level jet. Showers and storms have already passed INL and BRD with VFR conditions expected to continue throughout the period. As the cold front sweeps across the area later this morning, expect all terminals to improve to VFR as skies clear. && .MARINE... Issued at 952 AM CDT Wed Jun 23 2021 Winds will be out of the south/southwest 10 to 15 knots with gusts to less than 25 knots. A cold front will be passing through this evening into Thursday morning. Showers and thunderstorms will likely develop along and west of the front and move southeastward approaching Lake Superior after midnight. After the cold front moves through the winds will switch to the northwest at 5 to 10 knots. && .PRELIMINARY POINT TEMPS/POPS... DLH 62 80 57 78 / 70 10 0 10 INL 54 79 51 80 / 100 0 10 10 BRD 63 83 57 82 / 70 0 10 10 HYR 64 83 54 82 / 70 40 10 10 ASX 64 78 53 76 / 70 20 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && DISCUSSION...Eagle AVIATION...Unruh MARINE...Eagle
Hazardous weather outlook, Jun 23, 9:33 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Duluth MN 933 PM CDT Wed Jun 23 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241130- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 933 PM CDT Wed Jun 23 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight Scattered thunderstorms this evening will become more widespread overnight. Strong to severe storms are possible, with the greatest risk south of a line from near Cass Lake to Grand Rapids to Embarrass to Snow Bank Lake, including the Twin Ports, Brainerd Lakes, and all of northwest Wisconsin. Large hail to a inch and a half in diameter, damaging wind gusts to 65 mph, torrential rainfall which may cause localized minor flooding, and frequent cloud-to-ground lightning are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms will likely be ongoing Thursday morning near the I-35 corridor of east-central Minnesota and over northwest Wisconsin. A few storms may be strong during the morning. Storms will redevelop along a cold front during the afternoon. Should storms develop early enough, there will be a risk of severe thunderstorms for a portion of northwest Wisconsin, including Sawyer, Price, Ashland, and Iron counties, mainly south of a line from around Exeland to Butternut to Hurley. There are several chances of thunderstorms Friday evening through early next week. While widespread severe weather is not anticipated, a few storms may be strong. .SPOTTER INFORMATION STATEMENT... Skywarn spotters may be needed overnight through late Thursday morning, and again Thursday afternoon. LSZ121-140>148-150-241130- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 933 PM CDT Wed Jun 23 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Scattered thunderstorms are likely after midnight over western Lake Superior. Some storms may be severe with hail to one and a half inches in diameter, frequent cloud-to-water lightning, torrential rainfall which will reduce visibility to less than 1 mile, and gusty winds of up to 55 knots. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms may be ongoing Thursday morning and should weaken and move onshore by late morning. A few storms may be strong to severe. There will be several more chances of thunderstorms over the weekend and early next week. While widespread severe weather is not anticipated at this time, a few storms may be strong. Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Jun 24, 1:57 AM CDT, 46 minutes before
Special Weather Statement National Weather Service Duluth MN 157 AM CDT Thu Jun 24 2021 MNZ038-WIZ001-006-007-240730- Pine-Douglas-Washburn-Burnett- 157 AM CDT Thu Jun 24 2021 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PINE...SOUTH CENTRAL DOUGLAS...NORTHWESTERN WASHBURN AND NORTHEASTERN BURNETT COUNTIES... At 157 AM CDT, a strong thunderstorm was near Danbury, or 26 miles east of Hinckley, moving east at 45 mph. Wind gusts up to 40 mph, half inch diameter hail, heavy downpours, and frequent cloud to ground lightning can be expected with this storm. Locations impacted include... Webb Lake Wisconsin, Danbury, Markville, Cozy Corner, Riverside, and Saint Croix State Park. Seek shelter inside a sturdy building and away from windows until this storm passes. Get off area lakes and seek shelter on shore in a sturdy shelter or a hard topped vehicle. Frequent cloud to ground lightning is occurring with this storm. Seek shelter immediately inside a building or vehicle until this storm passes. LAT...LON 4599 9249 4613 9250 4621 9199 4595 9189 TIME...MOT...LOC 0656Z 258DEG 38KT 4608 9239 GSF
Special weather statement, Jun 24, 2:01 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Duluth MN
201 AM CDT Thu Jun 24 2021
MNZ037-240730-
Carlton/South St. Louis-
201 AM CDT Thu Jun 24 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. LOUIS COUNTY...
At 201 AM CDT, a strong thunderstorm was over Saginaw, or 10 miles
northeast of Cloquet, moving east at 45 mph.
Wind gusts up to 45 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
This storm will be near...
Pike Lake Near Duluth around 210 AM CDT.
Hermantown and Proctor around 215 AM CDT.
Superior and City of Rice Lake around 225 AM CDT.
Duluth and French River around 230 AM CDT.
Other locations impacted by this storm include Grand Lake, Cody, Park
Point, Wild Rice Lake, Twig, Munger, Congdon Park, Lakeside-Lester
Park, Spirit Valley and Central Hillside.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4671 9206 4675 9210 4673 9214 4680 9247
4694 9242 4693 9187 4684 9190 4678 9203
4672 9194 4669 9195
TIME...MOT...LOC 0701Z 278DEG 38KT 4686 9241
HuyckSpecial weather statement, Jun 24, 2:04 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Duluth MN
204 AM CDT Thu Jun 24 2021
MNZ019-020-240730-
Central St. Louis-Southern Lake/North Shore-
204 AM CDT Thu Jun 24 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. LOUIS COUNTY...
At 204 AM CDT, a strong thunderstorm was 7 miles east of Cotton, or
28 miles north of Duluth, moving east at 45 mph.
Wind gusts up to 45 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
This storm will be near...
Boulder Lake around 215 AM CDT.
Island Lake around 220 AM CDT.
Other locations impacted by this storm include Shaw, Pequaywan Lake
and Comstock Lake.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4724 9181 4698 9189 4701 9205 4703 9207
4702 9211 4709 9244 4727 9240
TIME...MOT...LOC 0704Z 280DEG 37KT 4717 9231
HuyckSpecial weather statement, Jun 24, 2:13 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Duluth MN
213 AM CDT Thu Jun 24 2021
WIZ001>003-240745-
Douglas-Bayfield-Ashland-
213 AM CDT Thu Jun 24 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BAYFIELD...
NORTHEASTERN DOUGLAS AND NORTHWESTERN ASHLAND COUNTIES...
At 212 AM CDT, strong thunderstorms were along a line extending from
10 miles southeast of Beaver Bay, to 7 miles north of Herbster, to
near Port Wing, to 11 miles north of Maple, and moving east at 45
mph.
Wind gusts up to 40 mph, penny size hail, and frequent cloud to
ground lightning can be expected with these storms.
These storms will be near...
Herbster around 220 AM CDT.
Bayfield Peninsula Sea Caves and Cornucopia around 225 AM CDT.
Sand Island around 230 AM CDT.
Sand Bay around 235 AM CDT.
Bayfield and Red Cliff around 240 AM CDT.
Washburn, La Pointe and Madeline Island around 245 AM CDT.
Other locations impacted by these storms include Big Bay State Park,
Mouth Of Brule, Stockton Island, Apostle Islands National Lake Shore
and Red Cliff Reservation.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4680 9063 4668 9082 4655 9125 4673 9185
4683 9139 4692 9121 4692 9109 4696 9109
4702 9101 4704 9094 4702 9083 4712 9075
4709 9067 4711 9061 4710 9055 4706 9052
TIME...MOT...LOC 0712Z 292DEG 40KT 4713 9117 4696 9124 4684 9138 4675
9171
HuyckSpecial weather statement, Jun 24, 2:29 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
229 AM CDT Thu Jun 24 2021
MNZ020-037-WIZ001-002-240745-
Southern Lake/North Shore-Carlton/South St. Louis-Douglas-Bayfield-
229 AM CDT Thu Jun 24 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
LOUIS...WEST CENTRAL BAYFIELD AND NORTHERN DOUGLAS COUNTIES...
At 229 AM CDT, strong thunderstorms were along a line extending from
6 miles west of Knife River, to near French River, to Superior, to
near Oliver, and moving east at 45 mph.
Wind gusts up to 40 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.
These storms will be near...
French River around 235 AM CDT.
Knife River and Larsmont around 240 AM CDT.
Hawthorne, Maple, Poplar and South Range around 245 AM CDT.
Other locations impacted by these storms include Park Point, Billings
Park, Gary New Duluth, Mouth Of Brule, Palmers, Lakeside-Lester Park,
Amnicon Lake, Spirit Valley, Central Hillside and Bennett.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4653 9234 4704 9193 4703 9157 4691 9176
4687 9187 4678 9203 4676 9199 4673 9195
4673 9179 4680 9158 4682 9144 4677 9145
4662 9157 4639 9189
TIME...MOT...LOC 0729Z 283DEG 41KT 4697 9193 4686 9195 4671 9207 4658
9224
HuyckSpecial weather statement, Jun 24, 2:38 AM CDT, 5 minutes before
Special Weather Statement National Weather Service Duluth MN 238 AM CDT Thu Jun 24 2021 WIZ007-008-240815- Sawyer-Washburn- 238 AM CDT Thu Jun 24 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WASHBURN AND SOUTHWESTERN SAWYER COUNTIES... At 237 AM CDT, an area of strong thunderstorms was over Spooner, moving southeast at 40 mph. Wind gusts up to 35 mph, half inch diameter hail, heavy downpours, and frequent cloud to ground lightning can be expected with these storms. Locations impacted include... Spooner, Hayward, Chippewa Flowage West, Shell Lake, Trego, Stone Lake, Birchwood, Little Round Lake, Edgewater, Springbrook, Sarona, Spooner Lake, Northwoods Beach, Chief Lake, Little Sissabagama Lake, Grindstone Lake, Lampson, Sissabagama Lake, Lac Courte Oreilles, and Stanberry. Seek shelter inside a sturdy building and away from windows until these storms pass. Get off area lakes and seek shelter on shore in a sturdy shelter or a hard topped vehicle. Frequent cloud to ground lightning is occurring with these storms. Seek shelter immediately inside a building or vehicle until these storms pass. LAT...LON 4570 9203 4605 9192 4598 9128 4564 9147 TIME...MOT...LOC 0737Z 297DEG 36KT 4583 9186 GSF
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:44 AM CDT | Special Weather Statement | DLH | Burnett | 31 min |
| Jun 24, 1:57 AM CDT | Special Weather Statement | DLH | Burnett | 33 min |
| Jun 24, 2:01 AM CDT | Special Weather Statement | DLH | Douglas | 29 min |
| Jun 24, 2:13 AM CDT | Special Weather Statement | DLH | Bayfield | 32 min |
| Jun 24, 2:29 AM CDT | Special Weather Statement | DLH | Douglas | 16 min |
| Jun 24, 2:38 AM CDT | Special Weather Statement | DLH | Washburn | 37 min |
| Jun 24, 2:50 AM CDT | Special Weather Statement | DLH | Bayfield, Douglas | 25 min |
| Jun 24, 3:11 AM CDT | Special Weather Statement | DLH | Burnett | 34 min |
| Jun 24, 3:18 AM CDT | Special Weather Statement | DLH | Douglas | 27 min |
| Jun 24, 3:25 AM CDT | Special Weather Statement | DLH | Price | 35 min |
| Jun 24, 3:47 AM CDT | Special Weather Statement | DLH | Burnett, Washburn | 28 min |
| Jun 24, 3:54 AM CDT | Severe Thunderstorm Warning | DLH | Burnett, Sawyer, Washburn | 36 min |
| Jun 24, 4:03 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Douglas | 27 min |
| Jun 24, 4:25 AM CDT | Special Weather Statement | DLH | Washburn | 35 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer | 28 min |
| Jun 24, 4:59 AM CDT | Special Weather Statement | DLH | Ashland | 31 min |
| Jun 24, 7:33 AM CDT | Special Weather Statement | DLH | Iron | 27 min |
| Jun 24, 2:57 PM CDT | Special Weather Statement | DLH | Rusk | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.